Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Sultanakhmedov M. S. Asymptotic properties and weighted estimation of polynomials, orthogonal on the nonuniform grids with Jacobi weight. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 1, pp. 38-47. DOI: 10.18500/1816-9791-2014-14-1-38-47, EDN: SCSSRL

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.03.2014
Full text:
(downloads: 127)
Language: 
Russian
Heading: 
UDC: 
517.518.82
EDN: 
SCSSRL

Asymptotic properties and weighted estimation of polynomials, orthogonal on the nonuniform grids with Jacobi weight

Autors: 
Sultanakhmedov Murad Salikhovich, Daghestan Scientific Centre of Russian Academy of Sciences
Abstract: 

 Current work is devoted to investigation of properties of polynomials, orthogonal with Jacobi weight on nonuniform grid where. In case of integer for such discrete orthonormal polynomials  asymptotic formula  with  was obtained, where classical Jacobi polynomial, remainder term. As corollary of asymptotic formula it was deduced weighted estimation  polynomials on segment [−1,1]. 

References: 
  1. Sharapudinov I. I. Smeshannye riady po ortogonal’nym polinomam. Teoriia i prilozheniia [Mixed series of orthogonal polynomials. Theory and applications]. Makhachkala, 2004, 276 p. (in Russian).
  2. Sharapudinov I. I. Asimptotika polinomov, ortogonal’nykh na setkakh iz edinichnoi okruzhnosti i chislovoi priamoi [Asymptotics of polynomials orthogonal on grids of the unit circle and the number line]. Sovremennye problemy matematiki, mekhaniki, informatiki: materialy mezhdunar. nauch. konf. Russia, Tula, 2009, pp. 100-106 (in Russian) .
  3. Sharapudinov I. I. Nekotorye svoistva polinomov, ortogonal’nykh na neravnomernykh setkakh iz edinichnoi okruzhnosti i otrezka [Some properties of polynomials orthogonal on nonuniform grids of the unit circle and the segment]. Sovremennye problemy teorii funktsii i ikh prilozheniia. Materialy 15-i Saratovskoi zimnei shkoly, posviashchennoi 125-letiiu so dnia rozhdeniia V. V. Golubeva i 100-letiiu SGU. Saratov, 2010, pp. 187 (in Russian).
  4. Sharapudinov I. I. Asymptotic properties of the polynomials orthogonal on the finite nets of the unite circle [Asimptoticheskie svoistva polinomov, ortogonal’nykh nakonechnykh setkakh edinichnoi okruzhnosti]. Vestnik Dagestanskogo nauchnogo tsentra, 2011, no. 42, pp. 5–14 (in Russian).
  5. Научный отдел А. Б. Шишкин. Проективное и инъективное описания в комплексной области. Двойственность
  6. Sharapudinov I. I. Polynomials, orthogonal on grids from unit circle and number axis. Dagestanskie elektronnye matematicheskie izvestiia [Daghestan electronic mathematical reports], 2013, vol. 1, pp. 1–55 (in Russian)
  7. Nurmagomedov A. A. About approximation polynomials, orthogonal on random grids. Izv. Sarat. Univ. (N. S.), Ser. Math. Mech. Inform., 2008, vol. 8, iss. 1, pp. 25–31 (in Russian).
  8. Nurmagomedov A. A. Asymptotic properties of polynomials ˆ p α,β n (x), orthogonal on any sets in the case of integers α and β. Izv. Sarat. Univ. (N. S.), Ser. Math. Mech. Inform., 2010, vol. 10, iss. 2, pp. 10–19 (in Russian).
  9. Baik J., Kriecherbauer T., McLaughlin K. T.-R., Miller P. D. Discrete orthogonal polynomials. Asymptotics and applications. Princeton, Princeton Univ. Press, 2007, 184 p.
  10. Ou C., Wong R. The Riemann–Hilbert approach to global asymptotics of discrete orthogonal polynomials with infinite nodes. Analysis and Applications, 2010, vol. 8, pp. 247–286.
  11. Ferreira C., L ´ opez J. L., Sinus´ ia E. P. Asymptotic relations between the Hahn-type polynomials and Meixner– Pollaczek, Jacobi, Meixner and Krawtchouk polynomials. Journal of Computational and Applied Mathematics, 2008, vol. 217, pp. 88–109.
  12. Szego G. Orthogonal Polynomials. AMS Colloq. Publ, 1939, vol. 23, 154 p.
  13. Bari N. K. Generalization of inequalities of S. N. Bernshtein and A. A. Markov. Izv. AS USSR. Ser. matem., 1954, vol. 18, no. 2, pp. 159–176 (in Russian).
  14. Konyagin S. V. V. A. Markov’s inequality for polynomials in the metric of L [O neravenstve V. A. Markova dlia mnogochlenov v metrike L]. Trudy Matematicheskogo Instituta im. V. A. Steklova, 1980, no. 145, pp. 117–125 (in Russian).
Received: 
16.08.2013
Accepted: 
19.01.2014
Published: 
28.02.2014
Short text (in English):
(downloads: 174)